| Model Number |
204111 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load failure.This implant loss suggests that the source of the problem was likely to stem from no osseointegration.Additionally, other factors may have contributed to the implant failure includes bone condition, patient oral hygiene, overall health or behavior.Proper intended use of the implant is described in its instructions for use.
Event or Problem Description
Bone quality was type ii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved at surgery.Osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.